# SDR FDEA2020012750228

- Difficulty date: January 25, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,181 hours, 31,911 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 26803464
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: B
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  303     28-43  6202     25JAN20  LIT  OPEN  U  LOGPAGES:3213631  "TNK 1 TIP TRAPPED" AT FL350 FOR 3 MINUTS. ALERT CLEARED ITSELF, THEN RETURNED   CAUSING DIVERT INTO KLIT    MEL  25JAN20 16:55   LIT U  RELEASED FOR SERVICE PER MEL : 28-43-04-A  CATEGORY : C EXPIRATION : 04FEB20  "MEL 28-43-04-A: NO. (IDENTIFY) _1_ TIP TANK FLOAT  SWITCH(ES) - INOP. NO. (IDENTIFY) _1__ TIP TANK  GRAVITY XFER SYS - INOP CLOSED. ADD MEL PENALTY  FUEL."   TNK 1 TIP TRAPPED: "MEL 28-43-04-A #1 TIP  TANK FLOAT SWITCH-INOP. NO. 1 TIP TANK GRAVITY XFER  SYS INOP CLOSED. ADD MEL PENALTY FUEL." CAT C EXP 04 FEB20.   FACT 03FEB20 19:51   MEM                                                      ALL WORK COMPLETED BY FFC. WO# 3200060. ALL OPS CK AND LK CK C/W. A/C OK FOR   SERVICE.
